# SDR ASAA2023072544489

- Difficulty date: July 25, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750620
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH CARGO TRACK IS CRACKED IN FRAME ATTACH POINT RADIUS AT STA 727I, 727J 747 AND 767. GROUNDED - YES. REMOVED AND REPLACED AFT PIT R/H CARGO TRACK FROM STA 727I TO STA 767 IAW B737-800 SRM 53-00-53-2R-3.
